# SDR SWAA2013012111689

- Difficulty date: January 15, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 182 hours, 77 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING "EXIT" SIGN LOOSE FROM CEILING MOUNT.  RE-INSTALLED SIGN PER M/M.
